# SDR AALA202411189006

- Difficulty date: November 17, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 78,541 hours, 32,599 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DESCENT THROUGH CLOUD LAYER AT 3,000FT, AN ODOR CAME FROMTHE AIR VENTS ON THE FLIGHT DECK. IT WAS MUSTY. IT STOPPED SHORTLY AFTER. IT RETURNED AFTER TURNING ON THE APU BLEED AIR AFTER PARKING AFTER THE APU HAD BEEN ON FOR OVER 5 MINUTES. THE ODOR DID NOT OCCUR WITH THE APU RUNNING AT DEPARTURE AIRPORT. MAINTENANCE PERFORMED SOF TROUBLESHOOTING IAW J/C 26L00021001. NO FINDINGS.
